MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported via medwatch "powerloc max 20g 1 inch inserted (b)(6) 2023 possible lot asgfc004.Found completely separated before y-port.Lot # asgzfc004" additional information received 1/16/2024: it was reported by the customer device inserted (b)(6) 2023 and found broken the next day.No other information was provided.
 
Event or Problem Description
It was reported via medwatch "powerloc max 20g 1inch inserted (b)(6) 2023 possible lot asgfc004.Found completely separated before y-port.Lot # asgzfc004" additional information received 1/16/2024: it was reported by the customer device inserted (b)(6) 2023 and found broken the next day.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the extension tubing of an infusion set is confirmed, but the root cause could not be determined.One photograph of a 20 ga x 1.0 in.Powerloc max with a y-site was returned for evaluation.An initial visual observation of the photograph showed use residues throughout the infusion set.The extension tubing just distal of the y-site appeared to be disconnected from the molded y-site.The safety mechanism was engaged over the needle tip.Red fluid appeared in the distal extension tubing.Both clamps appeared to be engaged.A needleless injection cap was returned attached to the y-site luer.There were no distinguishing features in the photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18573775
Report Number3006260740-2024-00168
Device Sequence Number7852273
Product Code FPA
UDI-Device Identifier00801741047350
UDI-Public(01)00801741047350
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue Number0132010
Device Lot NumberASGZFC004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer02/05/2024
04/02/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/04/2024
04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexMale